# SDR AALA20101222TUL04

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 1,161 hours, 419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR INTERIOR FLOOD LIGHT LAMP INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 4 DOOR INTERIOR FLOOD LIGHT.
